Intestinal Co-infection of Tuberculosis and CMV can Cause Massive Lower GI Bleeding in a Patient with HIV.

@article{Nagahashi2013IntestinalCO,
  title={Intestinal Co-infection of Tuberculosis and CMV can Cause Massive Lower GI Bleeding in a Patient with HIV.},
  author={Masayuki Nagahashi and Tomoyoshi Aoyagi and Akimitsu Yamada and Omar Maen Rashid and Barbara J. Adams and Kazuaki Takabe},
  journal={Journal of surgery and science},
  year={2013},
  volume={1 1},
  pages={
          12-15
        }
}
Tuberculosis (TB) and HIV are considered pandemic by the World Health Organization (WHO). It has been reported that HIV infection is one of the major risk factors for the development of TB, increasing the incidence by up to 1,000 times, but it often has an atypical presentation. The incidence of extrapulmonary TB is increasing, largely among HIV patients. The diagnosis of intestinal TB is a challenge because of its chronic and nonspecific presentation which often mimics other diseases, and… CONTINUE READING

References

Publications referenced by this paper.
SHOWING 1-10 OF 17 REFERENCES

Similar Papers

Loading similar papers…